# SDR CA970421058

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Leaking
- Location: Engine
- Part time: 6,579 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPRESSOR DISCHARGE AIR LEAKING BETWEEN COMPRESSOR SCROLL DISCHARGE AND STEEL INSERTS.  PART TC:  1,665.
